# SDR 7MNA20180207001

- Difficulty date: March 9, 2015
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N237BS
- Make and model: Snias AS350B3
- Aircraft serial: 7542
- Aircraft time: 657 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 704A33651243
- Part serial: 1316227
- Condition: Seized
- Location: Hydraulic Pump
- Part time: 252 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PILOT FLYING SOLO, DAY, VFR, OBSERVED "HYDRAULIC" AND "SERVO" CAUTION LIGHTS FOLLOWED BY HIGHER THAN NORMAL FORCES REQUIRED FOR TAIL ROTOR CONTROL. PILOT LANDED AS SOON AS PRACTICAL PER THE RFM. FOUND THE BELT DRIVEN HYDRAULIC PUMP BEARING HAD SEIZED.
